# SDR YENA2022091900929

- Difficulty date: September 17, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 77,702 hours, 28,272 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#215, BOS-DFW. 'FLIGHT ATTENDANTS REPORT A SLIGHT BURNING CRAYON SMELL DURING CLIMB OUT AROUND ROW 23. THE SMELL WAS STRONG BELOW 10000 AND LASTED FOR A FEW MINUTES A SMELL OF PENCILS SHAVINGS HAS ALSO NEED REPORTED SMELL IS NOTICEABLE IN THE AFT GALLEY 15 MINUTES AFTER ARRIVAL AT GATE; C/W INFO NOTICE 2017-T015 SECTION B ISOLATED FAULT TO TYPW 10 PER TSM 05-50-00-810-831-A. APU ON MEL REF MDDR 485362. AIRCRAFT IS OK FOR SERVICE.'
